# SDR DXTA2013030405303

- Difficulty date: March 1, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N644QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605582
- Aircraft time: 6,641 hours, 5,082 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Part number: S38951
- Condition: Worn
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

230 KNOTS IN A CLEAN CONFIGURATION THE PLANE STARTING TO VIBRATE THROUGH THE YOKE AND RUDDER PEDALS.  R & R RUDDER AND ELEVATOR TRIM TAB CONTROL HORN BEARING AND BOLTS IAW MM 20-10-08. PERFORMED FREE PLAY CHECKS IAW MM 27-90-30.  OPS CHECKED GOOD.
